# SDR DHL9970501C

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING L/E CAVITY FS 115 VERTICAL ANGLE CRACKED.  CUT OUT DAMAGE, HFEC, INSTALLED ANGLE REPAIR 9 BY 2 PER SRM 51-40-3, N/R 2058.
